# SDR CA991027041

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 040031164
- Condition: Chafed
- Location: Fuel System
- Part time: 6,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINES FOUND CHAFED AGAINST IMPROPERLY INSTALLED HEADLINER RETAINER BOW.  FUEL LINES CHAFED TO THE POINT WHERE MINOR CLEANING OF THE SUSPECT AREA CAUSED LEAKAGE.
